Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Finished PEP
Nov 16, 2011

Hi, I recently finished the PEP program after a possible exposure to HIV. I had the normal side effect while on PEP. Now, four days after completing the regiment, I am still having side effects i.e. diarrhea, fatigue, malaise. Is this normal? I took the HIV rapid test after completing the program and it came back negative. I am currently awaiting the results of my RNA PCR test... P.S. My doctor doesn't seem to have an answer for my. He always talk around the question, leaving me even more confused.

Response from Mr. Cordova

Hi there:

I would not be concerned about the side effects, you just stopped taking the drugs four days ago. Give your body a little more time to clear the drugs from your system and to get back to "normal".

As for the test results, most people can get an accurate anti-body test result at 25 days, with a conclusive result at 90 days.

I'm confident that your PCR DNA test will come back negative.

In health, Richard



Previous
Dipping
Next
Sinus & allergy medication delayed seroconversion possible?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement